# SDR DALA1211756313

- Difficulty date: February 24, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 54,499 hours, 6,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED UPPER CHORD FROM CUTOUT TO OUTBOARD EDGE FOUND CRACK IN SEAT TRACK AT STATION 690-740 LBL 27 AND REMOVED FABRICATED UPPER CHORD AND SPLICES AND 95' DRILLED.  REMOVED AND REPLACED SEAT TRACK PER SRM 51-40-02 AND SRM 53-00-53 UPPER CHORD AND SPLICES INSTALLED ON ERA 500649-14.
